Bibtex de la publication

@Article{ So1990.1,
author = {Soloviev, Sergei},
title = "{On the conditions of full coherence in closed categories}",
journal = {Journal of Pure and Applied Algebra},
publisher = {Elsevier},
address = {},
year = {1990},
month = {juin},
volume = {69},
number = {3},
pages = {301--329},
language = {anglais},
keywords = {closed categories, full coherence},
abstract = {The problem of full coherence in categories of certain class is first formulated and studied: what additional conditions a category in an equationally defined class should satisfy to make all diagrams of canonical morphisms commutative? Two necessary and sufficient conditions for Symmetric Monoidal Closed Categories are obtained.}